# SDR SWAA2022052611429

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 67,520 hours, 28,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Failed
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT LENS FELL OFF / [01] REPLACED AFT EMERGENCY LIGHT LENS PER AMM 33-51-14. OPS CHK GOOD.
